MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI-VENT, MODEL 731; VENTILATOR

ZOLL MEDICAL CORPORATION UNI-VENT, MODEL 731; VENTILATOR
Model Number 799-EGL2-00
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a "runtime calibration failure - 1051" error message.Complainant indicated that the clinician switched to manual ventilation and obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical canada and the customer's report was not replicated or confirmed.The device was put through extensive testing including functional and stress testing without duplicating the report.An internal inspection found no discrepancies.The smart pneumatic module board was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
UNI-VENT, MODEL 731
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key10140128
Report Number1220908-2020-01650
Device Sequence Number13994258
Product Code CBK
UDI-Device Identifier00847946020675
UDI-Public00847946020675
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EGL2-00
Device Catalogue Number799-ELG2-00
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1